# SDR UIEA200700480

- Difficulty date: November 28, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 39,376 hours, 7,575 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE SEPARATE ITEMS OF DAMAGE TO LT IB AFT FLAP AND MID FLAP: A) TEAR IN LT IB MID FLAP AFT PANEL 0.800" LONG BY 0.500 HIGH.  ALLOWABLE DAMAGE PER SRM 51-70-02.  TEAR IN ALUM SKIN UPPER SURFACE RUB STRIP LT IB AFT FLAP 0.600 INCH TEAR WITH CRACKS EMANATING FROM EITHER END 0.200" OB END AND 0.150" IB END.  IMPACT DAMAGE TO T/E OF LT IB AFT FLAP 0.650" LONG BY 0.200" HIGH.
